Alert archive / Kansas / Flash Flood Watches in 2018
Flash Flood Watch 2, NWS Topeka, KS
NWS Topeka, KS issued this flash flood watch at Sep 2, 2018, 3:27 AM CDT for 13 counties in Kansas. It took effect at Sep 2, 2018, 1:00 PM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2018, 3:27 AM CDT (08:27 UTC)
- In effect from
- Sep 2, 2018, 1:00 PM CDT
- Expired
- Sep 3, 2018, 1:06 PM CDT
- In force
- 24 hr
- Issued by
- NWS Topeka, KS
- Flood severity
- None
Counties Brown County, KS, Clay County, KS, Cloud County, KS, Dickinson County, KS, Geary County, KS, Jackson County, KS, Marshall County, KS, Nemaha County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 69 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 8.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3190 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted.
580 WGUS63 KTOP 020827 FFATOP URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Topeka KS 327 AM CDT Sun Sep 2 2018 KSZ008>010-020>022-034>036-022100- /O.NEW.KTOP.FF.A.0002.180902T1800Z-180903T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Republic-Washington-Marshall-Cloud-Clay-Riley-Ottawa-Dickinson- Geary- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Concordia, Clay Center, Manhattan, Minneapolis, Bennington, Abilene, Herington, and Junction City 327 AM CDT Sun Sep 2 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH MONDAY MORNING... The National Weather Service in Topeka has issued a * Flash Flood Watch for portions of central Kansas, east central Kansas, north central Kansas, and northeast Kansas, including the following areas, in central Kansas, Dickinson. In east central Kansas, Geary. In north central Kansas, Clay, Cloud, Ottawa, Republic, and Washington. In northeast Kansas, Marshall and Riley. * From 1 PM CDT this afternoon through Monday morning * Thunderstorms capable of producing widespread heavy rainfall are expected across the watch area this afternoon and tonight. Rainfall amounts around 3 inches or higher are possible, which could lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
5 follow-up statements
238 WGUS63 KTOP 021439 FFATOP URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Topeka KS 939 AM CDT Sun Sep 2 2018 KSZ011-012-023-024-022130- /O.EXB.KTOP.FF.A.0002.180902T1800Z-180903T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Nemaha-Brown-Pottawatomie-Jackson- Including the cities of Sabetha, Seneca, Hiawatha, Horton, Wamego, St. Marys, and Holton 939 AM CDT Sun Sep 2 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH MONDAY MORNING... The National Weather Service in Topeka has expanded the * Flash Flood Watch to include a portion of northeast Kansas, including the following areas, Brown, Jackson, Nemaha, and Pottawatomie. * From 1 PM CDT this afternoon through Monday morning * Thunderstorms capable of producing widespread heavy rainfall are expected across the watch area this afternoon and tonight. Rainfall amounts around 3 inches or higher are possible, which could lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ KSZ008>010-020>022-034>036-022130- /O.EXT.KTOP.FF.A.0002.180902T1800Z-180903T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Republic-Washington-Marshall-Cloud-Clay-Riley-Ottawa-Dickinson- Geary- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Concordia, Clay Center, Manhattan, Minneapolis, Bennington, Abilene, Herington, and Junction City 939 AM CDT Sun Sep 2 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH MONDAY MORNING... The Flash Flood Watch remains in effect for * Portions of central Kansas, east central Kansas, north central Kansas, and northeast Kansas, including the following areas, in central Kansas, Dickinson. In east central Kansas, Geary. In north central Kansas, Clay, Cloud, Ottawa, Republic, and Washington. In northeast Kansas, Marshall and Riley. * From 1 PM CDT this afternoon through Monday morning * Thunderstorms capable of producing widespread heavy rainfall are expected across the watch area this afternoon and tonight. Rainfall amounts around 3 inches or higher are possible, which could lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
165 WGUS63 KTOP 022108 FFATOP Flood Watch National Weather Service Topeka KS 408 PM CDT Sun Sep 2 2018 KSZ008>012-020>024-034>036-030815- /O.CON.KTOP.FF.A.0002.000000T0000Z-180903T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Ottawa-Dickinson-Geary- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, Wamego, St. Marys, Holton, Minneapolis, Bennington, Abilene, Herington, and Junction City 408 PM CDT Sun Sep 2 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... The Flash Flood Watch continues for * Portions of central Kansas, east central Kansas, north central Kansas, and northeast Kansas, including the following areas, in central Kansas, Dickinson. In east central Kansas, Geary. In north central Kansas, Clay, Cloud, Ottawa, Republic, and Washington. In northeast Kansas, Brown, Jackson, Marshall, Nemaha, Pottawatomie, and Riley. * Through Monday morning * Thunderstorms capable of producing widespread heavy rainfall are expected across the watch area tonight through Monday morning. Rainfall amounts around 3 inches or higher are possible, which could lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
758 WGUS63 KTOP 030606 FFATOP Flood Watch National Weather Service Topeka KS 106 AM CDT Mon Sep 3 2018 KSZ008>012-020>024-034>036-031500- /O.CON.KTOP.FF.A.0002.000000T0000Z-180903T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Ottawa-Dickinson-Geary- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, Wamego, St. Marys, Holton, Minneapolis, Bennington, Abilene, Herington, and Junction City 106 AM CDT Mon Sep 3 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... The Flash Flood Watch continues for * Portions of central Kansas, east central Kansas, north central Kansas, and northeast Kansas, including the following areas, in central Kansas, Dickinson. In east central Kansas, Geary. In north central Kansas, Clay, Cloud, Ottawa, Republic, and Washington. In northeast Kansas, Brown, Jackson, Marshall, Nemaha, Pottawatomie, and Riley. * Until 10 AM CDT this morning * Thunderstorms capable of producing widespread heavy rainfall are expected across the watch area tonight through Monday morning. Rainfall amounts around 4 inches or higher are possible, which could lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
468 WGUS63 KTOP 030841 FFATOP URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Topeka KS 341 AM CDT Mon Sep 3 2018 KSZ008>010-020>022-034>036-031800- /O.EXT.KTOP.FF.A.0002.000000T0000Z-180904T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Republic-Washington-Marshall-Cloud-Clay-Riley-Ottawa-Dickinson- Geary- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Concordia, Clay Center, Manhattan, Minneapolis, Bennington, Abilene, Herington, and Junction City 341 AM CDT Mon Sep 3 2018 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING... The Flash Flood Watch is now in effect for * Portions of central Kansas, east central Kansas, north central Kansas, and northeast Kansas, including the following areas, in central Kansas, Dickinson. In east central Kansas, Geary. In north central Kansas, Clay, Cloud, Ottawa, Republic, and Washington. In northeast Kansas, Marshall and Riley. * Through Tuesday morning * Thunderstorms capable of producing widespread heavy rainfall are expected across the watch area from late this afternoon through Tuesday morning. Earlier this evening, 3 to 7 inches of rainfall have been reported. Additional rainfall will lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ KSZ011-012-023-024-031800- /O.EXT.KTOP.FF.A.0002.000000T0000Z-180903T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Nemaha-Brown-Pottawatomie-Jackson- Including the cities of Sabetha, Seneca, Hiawatha, Horton, Wamego, St. Marys, and Holton 341 AM CDT Mon Sep 3 2018 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... The Flash Flood Watch is now in effect for * A portion of northeast Kansas, including the following areas, Brown, Jackson, Nemaha, and Pottawatomie. * Until 1 PM CDT this afternoon * Thunderstorms capable of producing widespread heavy rainfall are continuing across the watch area this morning. Rainfall amounts between 2 to 4 inches or higher are possible, which could lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
363 WGUS63 KTOP 031806 FFATOP URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Topeka KS 106 PM CDT Mon Sep 3 2018 KSZ008>010-020>022-034>036-040215- /O.CAN.KTOP.FF.A.0002.000000T0000Z-180904T1200Z/ /O.NEW.KTOP.FF.A.0003.180903T2100Z-180905T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Republic-Washington-Marshall-Cloud-Clay-Riley-Ottawa-Dickinson- Geary- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Concordia, Clay Center, Manhattan, Minneapolis, Bennington, Abilene, Herington, and Junction City 106 PM CDT Mon Sep 3 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 4 PM CDT THIS AFTERNOON THROUGH TUESDAY EVENING... The National Weather Service in Topeka has issued a * Flash Flood Watch for portions of central Kansas, east central Kansas, north central Kansas, and northeast Kansas, including the following areas, in central Kansas, Dickinson. In east central Kansas, Geary. In north central Kansas, Clay, Cloud, Ottawa, Republic, and Washington. In northeast Kansas, Marshall and Riley. * From 4 PM CDT this afternoon through Tuesday evening * Thunderstorms are expected to redevelop this afternoon and evening over north central Kansas. These storms will slowly move eastward tonight and during the day on Tuesday. Localized heavy rainfall over 2 inches will be possible with these storms, which may lead to renewed flooding over areas that already saw very heavy rains over the last few days. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ KSZ011-023-040215- /O.EXP.KTOP.FF.A.0002.000000T0000Z-180903T1800Z/ /O.NEW.KTOP.FF.A.0003.180903T2100Z-180905T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Nemaha-Pottawatomie- Including the cities of Sabetha, Seneca, Wamego, and St. Marys 106 PM CDT Mon Sep 3 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 4 PM CDT THIS AFTERNOON THROUGH TUESDAY EVENING... ...FLASH FLOOD WATCH WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... The National Weather Service in Topeka has issued a * Flash Flood Watch for a portion of northeast Kansas, including the following areas, Nemaha and Pottawatomie. * From 4 PM CDT this afternoon through Tuesday evening * Thunderstorms are expected to redevelop this afternoon and evening over north central Kansas. These storms will slowly move eastward tonight and during the day on Tuesday. Localized heavy rainfall over 2 inches will be possible with these storms, which may lead to renewed flooding over areas that already saw very heavy rains over the last few days. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ KSZ012-024-031915- /O.EXP.KTOP.FF.A.0002.000000T0000Z-180903T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Brown-Jackson- Including the cities of Hiawatha, Horton, and Holton 106 PM CDT Mon Sep 3 2018 ...FLASH FLOOD WATCH WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... The Flash Flood Watch for a portion of northeast Kansas will expire at 1 PM CDT this afternoon. The threat for widespread heavy rain has ended; however, additional storms are possible late tonight into Tuesday. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood watch went out at Sep 2, 3:27 AM CDT, 0 minutes earlier.
Area forecast discussion, Sep 2, 3:27 AM CDT, 0 minutes before
Area Forecast Discussion National Weather Service Topeka KS 327 AM CDT Sun Sep 2 2018 .SHORT TERM...(Today and tonight) Issued at 327 AM CDT Sun Sep 2 2018 Convection continues across parts of north central Kansas early this morning at 08Z. The convection has been weakening and IR satellite loop shows warming tops supporting this trend. Water vapor satellite shows a shortwave moving northeast across northern New Mexico at 0730Z lifting northeast into southern Colorado. Imagery also continues to show a good moisture fetch into the central Plains this morning. After the early morning rain may see a break for a few hours before additional convection develops later this morning and afternoon. Additional energy looks to eject northeast across Kansas this afternoon and the above mentioned wave is forecast to move across northern Kansas and Nebraska tonight. Moisture transport vectors increase this evening with convergence over central into northeast Kansas near frontal boundary as well as any outflow boundaries that may develop. Given precipitable water values in excess of two inches expect high precipitation efficiency to occur across the area. Entrance region of the upper jet will enhance upward vertical motion tonight over north central Kansas. The best 850 mb moisture convergence looks to set up across central and into north central Kansas this evening and tonight. After coordination will issue a flash flood watch for much of north central Kansas from this afternoon through 7 am Monday. Could see in excess of 3 inches within the watch area. A few storms could also be severe as well this afternoon and evening near the frontal boundary. Around 2000- 3000 J/kg of CAPE is forecast along with 30 to 40 kts of shear. Backing winds near the surface front/trough will increase low level helicity, therefore a tornado cannot be ruled out. Main hazards will be damaging wind and hail. .LONG TERM...(Monday through Saturday) Issued at 327 AM CDT Sun Sep 2 2018 The main axis of heavier precip lifts northward with a temporary stable airmass in its wake. Should see a break in the precipitation for a portion of Labor Day before showers and thunderstorm chances ramp up once again in the afternoon and evening. Broad warm advection coupled with antecedent moisture in the area and indications from all model guidance of another perturbation lifting northward suggest scattered showers and thunderstorms throughout northeast Kansas, some heavy at times. Severe potential is dependent upon recovery time in the afternoon period and will likely be isolated in nature. The main concern will once again be the heavy rainfall and flash flood potential, however given the uncertainty where the heaviest rainfall may occur, have opted to not issue headlines just yet, especially given there are indications this heavier precip axis may be further east over areas that have received little, if any, rainfall the past few days. Looking ahead to the remainder of the week is wet and cooler than normal. Broad and expansive trough over the western CONUS is reinforced by several perturbations lifting northward into the region, paired with ascent near and along the residual boundary towards the KS and NE border. Model guidance is noisy on qpf with focused ascent for organized precip on Tuesday with similar signals from the GFS and ECMWF of a stronger front dropping south in the Wednesday-Thursday time frame. With the better consistency between previous model runs highlighting the potential for organized convection, have inserted likely to categorical pops. Any time during this period severe storms cannot be ruled out with gusty winds and isolated large hail. The bigger impact may be the potential for flash flooding with model guidance estimating an additional 1 to 3 inches or more possible by Friday. Models differ greatly at this point with the GFS edging the upper ridge into the central plains while the ECMWF leaves us remaining in westerly flow. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1147 PM CDT Sat Sep 1 2018 There may be an isolated shower or storm Tonight through Sunday afternoon around the terminals. The better chance for showers and thunderstorms will occur Sunday night. There may be some moderate low-level shear of 25-30 KTS through 13Z SUN. && .TOP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 1 PM CDT this afternoon through Monday morning for KSZ008>010-020>022-034>036. && SHORT TERM...53 LONG TERM...Prieto AVIATION...Gargan
Hazardous weather outlook, Sep 1, 10:14 PM CDT, 5 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 1014 PM CDT Sat Sep 1 2018 KSZ008>012-020>024-026-034>040-054>056-058-059-030315- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 1014 PM CDT Sat Sep 1 2018 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...Tonight. There will be a chance for storms Tonight. Some of the storms may be strong with small hail and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorm chances persist throughout the Labor Day weekend. The best chances are generally north of Interstate 70 on Sunday and Monday. If storms are able to develop, a few may be strong with gusty winds and hail. Multiple opportunities for heavy rainfall increases the threat for localized flash flooding into the middle of the upcoming week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
In the hours before
Local storm report, Sep 1, 9:56 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
956 PM CDT SAT SEP 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST 2 W BELLEVILLE 39.82N 97.67W
09/01/2018 M62 MPH REPUBLIC KS MESONET
&&Local storm report, Sep 1, 10:27 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
1027 PM CDT SAT SEP 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 6 N HANOVER 39.99N 96.87W
09/01/2018 E60 MPH WASHINGTON KS PUBLIC
0810 PM TSTM WND GST 9 N MORROWVILLE 39.98N 97.17W
09/01/2018 E60 MPH WASHINGTON KS TRAINED SPOTTER
0739 PM TSTM WND GST 3 S BELLEVILLE 39.79N 97.64W
09/01/2018 E55 MPH REPUBLIC KS PUBLIC
0737 PM TSTM WND GST CONCORDIA 39.57N 97.66W
09/01/2018 E55 MPH CLOUD KS NWS EMPLOYEE
0733 PM TSTM WND DMG BELLEVILLE 39.82N 97.64W
09/01/2018 REPUBLIC KS NWS EMPLOYEE
SEVERAL 2 INCH TREE LIMBS BLOWN DOWN. TIME
ESTIMATED BASED ON RADAR DATA.
0732 PM TSTM WND GST 2 SSE CONCORDIA 39.55N 97.66W
09/01/2018 M60 MPH CLOUD KS ASOS
0730 PM TSTM WND GST 2 W BELLEVILLE 39.82N 97.67W
09/01/2018 M62 MPH REPUBLIC KS MESONET
0702 PM TSTM WND GST 6 S JAMESTOWN 39.51N 97.86W
09/01/2018 E60 MPH CLOUD KS TRAINED SPOTTER
POWER POLE SNAPPED AT GROUND LEVEL.
&&The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 7:01 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 44 min |
| Sep 1, 7:12 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 48 min |
| Sep 1, 7:31 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 44 min |
| Sep 1, 7:52 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Republic, Washington | 38 min |
| Sep 1, 8:30 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 45 min |
| Sep 2, 8:29 AM CDT | River Flood Warning | TOP | Cloud | 4 days |
| Sep 2, 8:29 AM CDT | River Flood Warning | TOP | Clay | 3 days |
| Sep 2, 9:06 AM CDT | River Flood Warning | TOP | Marshall | 7 days |
| Sep 2, 4:19 PM CDT | Special Weather Statement | TOP | Ottawa | 26 min |
| Sep 2, 4:44 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 61 min |
| Sep 2, 5:16 PM CDT | Areal Flood Advisory | TOP | Ottawa | 3 hr |
| Sep 2, 5:27 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 63 min |
| Sep 2, 5:37 PM CDT | Flash Flood Warning | TOP | Ottawa | 5 hr |
| Sep 2, 5:43 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 47 min |
| Sep 2, 6:00 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Marshall, Riley, Washington | 60 min |
| Sep 2, 6:29 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 61 min |
| Sep 2, 6:43 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 47 min |
| Sep 2, 6:56 PM CDT | Flash Flood Warning | TOP | Cloud, Ottawa | 5 hr |
Nearby
Flash Flood Watches in Kansas, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.